# SDR USAA2011082600015

- Difficulty date: August 13, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 59,139 hours, 39,615 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6517684629
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UFRSI CHECK - CRACK IN INTERCOSTAL BETWEEN BS 294.5 TO BS 303.9, S8L.  REPLACED INTERCOSTAL BETWEEN BS 294.5 TO BS 303.9, S8L IAW B737 SRM 51-40-02.
